# SDR CALA2024013000261

- Difficulty date: January 23, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 110,066 hours, 11,272 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Scanner
- Part number: 6225136202
- Part serial: 3487
- Condition: Failed
- Location: Windshear
- Part time: 1,768 hours, 185 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

WINDSHEAR SYS ADVISORY AFTER THROTTLES ADVANCED. T/O ABORTED LOW SPEED LESS THEN 30 KNOTS. MSG CLEARED THEN CAME BACK AFTER OPS CHECKING WEATHER RADAR SYS LEFT ANT FAILS. RIGHT OPS CHECKS. CREATING SECOND DEFERRAL TO COMPLY WITH MEL PLACED ON MEL TOMC APPROVES MEL 3443C *DM* REF. FIM 34-43 TASK 821 FOR TROBLESHOOTING ADDING WXR TRANSCEIVER REF. AIPC 34-43-02-10 ITEM 120 M&E 99-3443-9-0007 IN REPLACED L/H WXR TRANCEIVER AND PERFORM TEST PER AMM 34-43-02 -400-801. TEST PASSED AND WINDSHEAR SYS MESSAGE WENT AWAY AND TRANSCEIVER, WX OFF 99-3443-9-0007 8016 ON 99-3443-9-0007 9660 TRANSCEIVER, WX OFF 99-3443-9-0007 8016 ON 0000 CASE NEEDED. CAME BACK. WXR ATT FAILED COMES ON DURING WXR TEST. NEED TO REPLACE WXR ANTENNA DRIVE UNIT. PARTS USED: 99-3443-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1738361 SN OFF 8016 DURING REPLACEMENT OF ANTENNA DRIVE UNIT, INSPECT CONNECTORS DM34024A AND D8589P ON WIRE BUNDLE W7114 FOR ANY CORROSION OR DAMAGED PINS/WIRES. REF WDM 34-43-12-1. PEDESTAL, SCANN OFF 27-3417-9-0001 3487 ON 27-3417-9-0001 3936 PEDESTAL, SCANN OFF 27-3417-9-0001 3487 ON 0000 REPLACED WXR ANTENNA DRIVE UNIT. INSPECTED CONNECTORS AND BUNDLE OKAY. LEFT AND RIGHT WXR LRU REPLACEMENT GROUND TEST PASSED. REF AMM 34-43-03. PARTS USED: 27-3417-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1586219 SN OFF 3487.
